Welcome to ehealthforum,
It is not normal to have persistent bleeding while being on hormonal contraceptive pills. You should consider visiting a gynecologist/obstetrician for further evaluation to look for cause for the prolonged and persistent bleeding. Stop with the pill use. Discuss about alternate birth control measures to suit you and your needs.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.